# SDR DALA1131463226

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 59,563 hours, 26,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB FLIGHT CREW EXPERIENCED STRONG ELECTRICAL SMELL FOLLOWED BY A SMALL AMOUNT OF SMOKE COMING FROM THE FORWARD PORTION OF FIRST OFFICER WINDOW.  PULLED W14CB CIRCUIT BREAKER FOR WINDOW ANTI ICE.  AIRCRAFT CONTINUED ON SAFELY TO DESTINATION.  MAINTENANCE REPLACED FIRST OFFICER SLIDING WINDOW PER AMM 56-12-11 AND CONTROLLER PER AMM 30-42-00 TESTS OK AND AIRCRAFT HAS RETURNED TO SERVICE.
